# SDR DXTA200300108

- Difficulty date: September 2, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 1,758 hours, 1,376 cycles
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 66113598
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND MAIN ENTRY DOOR PUSHROD (OPENING/CLOSING) RUBBING AGAINST THE CUTOUT IN THE DOOR STRUCTURE. ADJUSTED PUSHROD TO PREVENT CHAFING, PERFORMED BLEND OUT REPAIR TO CABIN DOOR FORMER IAW MFG REPAIR DEFINITION REPORT NR S-560XL-5227/01RD.
